Your Cart

Weightvest For Osteoporosis

Email me at freepam@gmail.com or Call 805 684 4071 Pacific time

Weightvest front

Weightvest side
Weightvest front2
Weightvest back

My mother

Weightvest my mother

Mum struggled to keep her head up because she felt so bad to be so bent over. She walked more miles in her life than anyone I have known and was as strong as a horse but her bones let her down.

Information about Dental Problems with the Bone Drugs.

Bisphosphonate-associated osteonecrosis (BON)  is a serious oral complication of bisphosphonate
treatment, also commonly called Fossyjaw (after Fosomax).

When you mention it to your doctor as he prescribes your bisphosphonate drug, Actonel, Fosomax or Boniva, he will probably say, “Don’t worry about that, it’s one in a million.”

According to a study published by JADC, (Canadian Dental Association Journal) the incidence of BON from intravenous bisphosphonate therapy has been estimated to range from 0.8% to 12%. However,
with increased recognition of the condition, longer exposure to bisphosphonates and more follow-up, the reported incidence of BON is likely to increase.

In patients at risk for BON, osteomyelitis and osteonecrosis may occur following dental procedures.
The effects of bisphosphonates seem to persist for prolonged periods, and this could explain why osteonecrosis appears after long-term treatment and even in cases in which bisphosphonate treatment has been discontinued.
Among patients taking oral bisphosphonates, the major risk factor is continuous bisphosphonate treatment for more than 3 years. Other risk factors include corticosteroid therapy, diabetes, smoking, alcohol use, poor oral hygiene.
Bisphosphonate exposure seems to render the bones of the jaws unable to respond to the stresses of infection or seemingly minor surgical trauma.”

So if you have had a jaw infection or taken estrogen or any cortisone, even prescription skin creams for eczema, at the same time you took these biophosphonates that increases your risk more.

Although the danger is more severe for women who had intravenous bisphosphonates because of cancer, the frequency of BON in patients receiving oral bisphosphonate treatment for osteoporosis was 1 in 2,260. When extractions were performed on these patients, the frequency of BON was 1 in 296. Not quite the same as 1 in a million, is it?

“The management of BON of the jaws presents a challenge to dentists as there is no effective treatment
for this condition at this time.”
Dentists are getting stuck with the problems from this drug therapy.

“Special attention should be given to all patients on bisphosphonate therapy due to their defective osteoclast function and local tissue vascularity, leading to impaired wound healing. These patients
should receive maximum attention to prevent dental problems and maintain their oral health. Preventive measures must be instituted before,during and after the treatment of patients taking bis- phosphonates. Dentists should consider referring these patients to a specialist for even the simplest necessary extraction or other dental surgical procedures to manage the serious adverse effects that may arise from oral surgery.”

The study quoted above was done in Australia where the drug companies can’t suppress research as they
do here in the US.
However it has been totally ignored by the US health media. This information was relayed to me by a weight vest customer who developed jaw problems after just 10 months on the bone drugs. Here is her experience in her own words:

After my specialist realized what Actonel does he contacted my dentist and told him he wouldn’t do the surgery to save my tooth. He is an endontest-a dentist who specializes in fixing failing crowns and
root canals. He said I would need an extraction. I have 3 other root canals and crowns that are also 18 yrs old and will not last forever since the average lifespan of a crown and root canal is 15 yrs.

I only took Actonel for 10-11 mos.
I was sent to an oral surgeon who told me since I had taken Actonel for less than 3 yrs my risk of jaw necrosis was much less but still there.
Oral surgery after taking any of the biophosphate drugs is one of the prime initiaters of jaw necrosis.

Do your readers know that even after stopping these drugs they still stay in your jaw and bones for over 10 yrs and increase your risk for jaw necrosis if you need oral surgery of any sort for the next 10 yrs or more after? Also after a few yrs of use they turn your bones brittle and that can cause spontaneous fractures?
And if you break a bone by trauma, or spontaneously, that you run the risk of it not being able to heal.

The oral surgeon I saw was the top specialist in my area -I was referred to him because my extraction is a complicated one. He told me these facts as he has several patients who have all developed the same problems with these drugs. Again please pass this information on to your readers -I certainly wish I had never taken these class of drugs even for only 10 mos.

Dulcy

So, bottom line – anyone who has taken bisphosphonate drugs for any time at all should not plan on any
major dental work.
You are also in extra danger of bone damage if you take cortisone or hormones for any reason along with the drugs.

Does that cover most women over 50? Our teeth aren’t getting any younger.
And those root canals and caps that we had in our twenties and thirties are getting older as well.

When you get this problem there is NO SOLUTION!
But there are plenty of solutions for thinning bones as my weight vest testimonials will tell you. Be smart, stay away from the drugs. A class action lawsuit doesn’t help when you have no jaw to eat with.

Thanks to Dulcy for sharing this information and best wishes for her recovery.

Link to complete report – click here. If the link dies I have a copy on my hard-drive.

Disclaimer: Nothing on this site is to be construed as medical advice. I am not a medical practitioner and have no ability to diagnose or treat disease. This site is intended for informational purposes only. Everyone should make their own health decisions after getting all the information they need.

Osteoporosis Treatment
| Osteopenia Weighted Vest | Osteoporosis
& Osteopenia Prevention
| Bone Density
Improvement
| Weighted Vest | Osteopenia
Treatment

Back to top of page

©Pamela Free, NC 2004-2012 – Website design and content
©Pamela Free, NC 2004-2012 – design of weight vest for osteopenia and
osteoporosis
5750 Via Real, 303, Carpinteria CA 93013